# SDR AALA20072036

- Difficulty date: October 25, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - FORWARD LOWER EMERGENCY FLASHLIGHT HAS BROKEN STRAP.  REPLACED STRAP FOR FORWARD LOWER EMERGENCY FLASHLIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
